# SDR REXA2021061100417

- Difficulty date: May 24, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 15,079 hours, 10,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409412
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED BETWEEN LD12 AND RL12.  REMOVED AND REPLACED WITH NEW SERVICEABLE L/H AND R/H CROSSBEAMS  AND APPLIED PAINT AND CIC IAW CRJ 900 SRM 51-77-00-001-001-AO1, SRM  
51-40-11-001-001(A01), SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01.
